Originally Posted by Untitled182star
Ive been on some sort of antidepression medication since I was in 6th grade. I am supposed to be taking lamactal and lithium. I've taken lithium for over a year now. It makes me sick. I always feel the need to eat because if I don't I get the feeling I need to puke and it happens often. Since I eat a lot I've gained weight. I've told my doctor that its rediculious to have me take this medication to make me feel better when it makes me gain weight and then I become depressed agian. So for awhile now I don't take it. I've had this feeling lately that these mood swings i've felt are just a part of life. Medication numbs life and I'll have to deal with it sometimes.. am I right or not? I don't really have anyone to talk about this with your input would be appreicated.. Untitled
From Gee Gee, Hi !
I am sorry to hear that you are having so much trouble with your medication.
Just my own opinion....., Do you think you could get your Doctor to put you
on another medication ?
There are several meds., that are out there that do not cause weight gain.
Maybe you could have a long talk with your Doctor...,
You asked, if you have to deal with medications causing your life to be
numb, and you will just have to deal with it sometimes..., ?
I wish I had the answer to your question.....,
I would strongly advise you to contact your BPDoctor, and tell him/her,
how you feel...., and maybe this would be the best source for your
question, and maybe you can get the answers you are looking for.
I hope you are feeling better soon...,